| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer declined evaluation of the device.No root cause was able to be determined.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.H3 other text : customer declined evaluation.
Event or Problem Description
The customer contacted stryker to report that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.This issue is patient related; however there was no adverse event reported.